# SDR DALA2024062706577

- Difficulty date: June 25, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 54,485 hours, 38,792 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: L1 Door Area
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9567, FUSELAGE/SKIN/L1 DOOR GUST LATCH/CUTOUT/EDGE DAMAGE REPAIR. CORRECTIVE ACTION: ACCOMPLISH ER/A 618643-14 SECTION II INSPECTION WITHIN EVERY 8000 CYCLES AFTER ACCOMPLISHMENT OF SECTION I REPAIR. (LP 0413016)
